# SDR CA190625026

- Difficulty date: June 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A10
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: C01342310103
- Condition: Corroded
- Location: Rt Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  CORROSION DAMAGE NOTED ON WASTE ACCESS DOUBLER  OPERATOR REPORTED CORROSION DAMAGE ON REAR BARREL BOTTOM SKIN, WASTE ACCESS DOUBLER PIN C01342310-103 REF. CORROSION WAS BLENDED AND MINIMUM REMAINING DIMENSIONS ARE SHOWN IN FIGURE 1. AS REPORTED BY SAMCO ON BEHALF OF SWISS AIRLINES REPORT DATED JUNE 21, 2019.  REFER TO REO-500-53-61-046_- (TC# 20190625026)
